# SDR ASOA201102237

- Difficulty date: November 14, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 24,026 hours, 21,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WINDSHIELD SIDE POST LOWER AFT SUPPORT BRACKET CRACKED.  RECONNECTED LT WINDSHIELD HEATER POWER TERMINAL BLOCK WIRES IAW AMM 56-11-01-400-801.  DISLODGED PILOT'S SIDE INSTRUMENT PANEL FOR ACCESS IAW SRM 51-44-00 AND 51-44-06.  INSTALLED INSTRUMENT PANEL IAW SRM 51-44-10 & 51-44-06.  REMOVED AFT LOWER WINDSHIELD POST BRACKET FOR REPLACEMENT IAW SRM 51-42-21.  INSTALLED NEW WINDSHIELD POST BRACKET IAW SRM 51-42-21.  THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW ASA SOP 5702.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702.  AFT LOWER WINDSHIELD POST BRACKET REQUIRES PRIMER AND DINITROL.  APPLIED PRIMER TO WINDSHIELD POST BRACKET IAW SRM 51-25-06 AND DYNATROL IAW SRM 51-21-11. OPS TET OF THE WINDSHIELD TEMP CONTROLLERS REQUIRED. REF AMM 30-41-01-710-801.  OPS TEST GOOD IAW AMM 30-41-01-710-801.  (SDR CLOSED)
